# SDR CAL950277

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 440
- Part time: 41,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND DOOR SILL ANGLE AND NUT PLATES CORRODED INSIDE WEB AT STATION 440, STRINGER 25R.  THE CORROSION AND ANGLE WERE REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-2 AND 51-1-21A.  (W)
